# SDR ASAA2014010812349

- Difficulty date: January 8, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 4,428 hours, 1,396 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL, ACFT GROUNDED.  ACCOMPLISHED FIM 34-61, TASK 801, FMC BITE SHOWS LT FMC FAULT MOVED PASSED LAST 3 LEGS.  NO HISTORY PAST 60 DAYS.  PERFORMED FMC OPS TEST, TEST PASSED.
